Доступ предоставлен для: Guest
Портал Begell Электронная Бибилиотека e-Книги Журналы Справочники и Сборники статей Коллекции
Journal of Automation and Information Sciences
SJR: 0.232 SNIP: 0.464 CiteScore™: 0.27

ISSN Печать: 1064-2315
ISSN Онлайн: 2163-9337

Выпуски:
Том 51, 2019 Том 50, 2018 Том 49, 2017 Том 48, 2016 Том 47, 2015 Том 46, 2014 Том 45, 2013 Том 44, 2012 Том 43, 2011 Том 42, 2010 Том 41, 2009 Том 40, 2008 Том 39, 2007 Том 38, 2006 Том 37, 2005 Том 36, 2004 Том 35, 2003 Том 34, 2002 Том 33, 2001 Том 32, 2000 Том 31, 1999 Том 30, 1998 Том 29, 1997 Том 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v41.i11.10
pages 1-16

Invariant Sets of Nonlinear Discrete Systems with Bounded Disturbances and Control Problems

Vsevolod M. Kuntsevich
Institute of Space Research of National Academy of Sciences of Ukraine and State Space Agency of Ukraine, Kiev, Ukraine
Boris T. Polyak
Trapeznikov Institute of Control Problems of the Russian Academy of Sciences, Moscow, Russia

Краткое описание

The paper consists of two interdependent parts. In the first part we calculate the upper-bound estimates of invariant sets and their radii for the class of nonstationary linear discrete systems and certain nonlinear discrete systems under bounded disturbances with the given a priori set-values estimates. In the second part, based on the calculated upper-bound estimates of the radii of invariant sets, we synthesize the control that minimizes these estimates for the closed-loop systems with a feedback.